# SDR QXEA2010041900280

- Difficulty date: April 14, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 21,757 hours, 22,670 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 8658
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG FUEL PRESS CAUTION LIGHT ILLUMINATED DURING & AFTER TAKEOFF. RAN CHECK LIST AND LIGHT WENT OUT WHEN NR 2 FUEL AUX PUMP SELECTED ON. DIVERTED AND LANDING WAS UNEVENTFUL. INTERROGATED CDS, FOUND FAULT CODE 911 NR 2 ENG. C/W FIM TASK 73-30-00-810-802. R & R NR 2 ENG LOW FUEL PRESSURE SWITCH IAW AMM TASKS 73-31-01-000-801/ 400-801. C/W ENG LEAK CK IAW TASK 71-00-00-790-801. NO LEAKS, NO FUEL PRESS CAUTION LIGHT, NO CURRENT FAULTS. C/W H/S FOR APPLICATION OF HEAT SHRINK. RETURNED TO SERVICE.
